# SDR SWAA002368

- Difficulty date: November 15, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 58,048 hours, 62,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS TRACK COVER CRACKED AND LOOSE FROM FWD GALLEY TO ROW 4.  REPLACED TRACK COVER PER MM.
